Please use this identifier to cite or link to this item:
|Title:||Solenoidal endomorphisms minimize topological entropy|
|Publisher:||The Institute of Physics and the London Mathematical Society|
|Citation:||Nonlinearity, 2009, 22 (7), pp. 1663-1672.|
|Abstract:||The entropy conjecture was settled for tori in 1977 by Misiurewicz and Przytycki (Bull. Acad. Polon. Sci. Sr. Sci. Math. Astronom. Phys. 25 575–8). We show that their result extends from tori to finite-dimensional compact and connected abelian groups. We give stronger results for hyperbolic automorphisms.|
|Description:||This paper was published as Nonlinearity, 2009, 22 (7), pp. 1663-1672. It is available from http://iopscience.iop.org/0951-7715/22/7/010/. Doi: 10.1088/0951-7715/22/7/010|
Metadata only entry
|Appears in Collections:||Published Articles, Dept. of Mathematics|
Files in This Item:
There are no files associated with this item.
Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.